Diagonal equations over unramified extensions of Qp

David B. Leep, Luis Sordo Vieira

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

If K is an unramified extension of the p -adic field Qp where p ≥ 3, then we prove that any diagonal homogeneous form defined over K of degree d has a nontrivial zero in K provided that the number of variables is greater than d2.

Original languageEnglish
Pages (from-to)619-634
Number of pages16
JournalBulletin of the London Mathematical Society
Volume50
Issue number4
DOIs
StatePublished - Aug 2018

Bibliographical note

Publisher Copyright:
© 2018 London Mathematical Society

Keywords

  • 11D72 (secondary)
  • 11D88
  • 11E76 (primary)

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Diagonal equations over unramified extensions of Qp'. Together they form a unique fingerprint.

Cite this